# SDR UHLA2011111000415

- Difficulty date: November 10, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 17,848 hours, 11,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal Depressor
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - L1 DOOR SEAL GOUGED IN SEVERAL PACES.  DAMAGE IS WITHIN LIMITS IAW IC 2008-170-04854J.  PERFORMED HFEC TO FWD PROFILE IAW NDTM, NO CRACK LIKE INDICATIONS NOTED.  CUT OUT DAMAGED SECTION, MATCH DRILLED NEW L1 DOOR SEAL DEPRESSOR SPLICE, AND INSTALLED L1 DOOR SEAL DEPRESSOR IAW IC 2008-170/04854J AND EMB SRM 51-43-01 AND 51-41-01.
